# SDR 04FDEA01925

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD AILERON UPPER SKIN SURFACE HAS NUMEROUSE DENTS.  CHECKED LIMITS ON 58 DENTS, 54 DENTS WITHIN LIMITS, 4 DENTS EXCEEDED SRM LIMITS IAW DC10 SRM 51-30-01 VOLUME II.  TWO DENTS ON FORWARD UPPER SURFACE AND TWO DENTS ON AFT UPPER SURFACE DAMGE REMOVED AND FABRICATED REPAIRS FOR FOUR REPAIRS IAW 57-00-01 VOLUME I.  INSTALLED REPAIRS IAW DC10 SRM 51-35-01 VOLUME II, SRM 51-33-01 VOLUME II AND SRM 51-35-02 VOLUME II.  REFERANCE NR  N00193.
